Table of Contents
Journal of Nonlinear Dynamics
Volume 2015 (2015), Article ID 278234, 11 pages
http://dx.doi.org/10.1155/2015/278234
Research Article

Complete Coefficient Criteria for Five-Dimensional Hopf Bifurcations, with an Application to Economic Dynamics

Faculty of Engineering, University of Patras, 26504 Rion, Greece

Received 7 May 2015; Accepted 23 June 2015

Academic Editor: Dibakar Ghosh

Copyright © 2015 Christos Douskos and Panagiotis Markellos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Asada, “Kaldorian dynamics in an open economy,” Journal of Economics, vol. 62, no. 3, pp. 239–269, 1995. View at Publisher · View at Google Scholar · View at Scopus
  2. T. Asada and H. Yoshida, “Coefficient criterion for four-dimensional Hopf bifurcations: a complete mathematical characterization and applications to economic dynamics,” Chaos, Solitons & Fractals, vol. 18, no. 3, pp. 525–536, 2003. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Chiarella, P. Flaschel, G. Gong, and W. Semmler, “Nonlinear Phillips curves, complex dynamics and monetary policy in a Keynesian macro model,” Chaos, Solitons and Fractals, vol. 18, no. 3, pp. 613–634, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. M. Liu, “Criterion of Hopf bifurcations without using eigenvalues,” Journal of Mathematical Analysis and Applications, vol. 182, no. 1, pp. 250–256, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. T. Asada, T. Inaba, and T. Misawa, “An interregional dynamic model. The case of fixed exchange rates,” Studies in Regional Science, vol. 31, no. 2, pp. 29–41, 2001. View at Google Scholar
  6. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, Springer, New York, NY, USA, 1983.
  7. C. Kind, “Remarks on the economic interpretation of Hopf bifurcations,” Economics Letters, vol. 62, no. 2, pp. 147–154, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. G. Gandolfo, Economic Dynamics, Springer, New York, NY, USA, 1996. View at MathSciNet